[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] more on flu shots


What you describe here sounds like an allergic reaction to
the shot or something in it.  

The only reaction I have ever had to a flu shot is
something like a mild case of the flu for 2-3 days right
after getting the shot.  I have been told many times that
this is very common and nothing to worry about.  

I also get a sore shoulder for a day or two where the shot
is taken.  Ice helps this problem.

--- email @ redacted wrote:
> Just wondering...how many of you get bad reactions to the
> flu shot?  I have 
> been getting them for the past few years, and so far,
> they have worked, but 
> when I get the shot I have a horrible skin reaction.  My
> arm gets bright red, 
> hot, and solid (for lack of a better word!), it's almost
> like I have a 
> bruise, but really I don't.  I was told by a doctor I
> know that most people 
> do NOT have a reaction to the flu shot, so I wonder if it
> has anything to do 
> with the diabetes.  I don't think it does, but hey, you
> never know!  It 
> doesn't hurt, it is just hot.  I just wonder how many
> other people get bad 
> reactions to the shot.  Kelly

*                                   *
*  -- Susan K.  (^i^)               *
*      E-mail: email @ redacted  *
*        Fax: (530) 380-8851        *
*                                   *
Do You Yahoo!?
Bid and sell for free at http://auctions.yahoo.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml